# SDR CKSA98556

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65B0472815
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 140 AFT CARGO DOOR T-FRAME INTERIOR DOOR SRTUCTURE CORRODED BEYOND LIMITS.  REPAIRED IAW ASA-CKF-AMD-055 SHEET 5. FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-110-01-03.
